| Model Number |
1516-40-507 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Fluid Discharge (2686); Swelling/ Edema (4577)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had uneventful recovery from total knee but shows up in emergency room this week with swollen draining knee and diagnosis of an untreated persistent uti.Due to draining, surgeon chooses to perform an i&d of knee, poly exchange and placement of antibiotic absorbable beads.Frozen section from pathology is inconsistent with infection.There was no surgical delay.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: left knee.